# SDR 97ZZZX1745

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N942CE
- Make and model: Beech B200
- Aircraft serial: BB494
- Engine: Pwa PT6A41
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 02532330003
- Condition: Shaft Failed
- Location: Lt Eng Fuel
- Component: Pesco
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

ENGINE WENT TO IDLE CUT OFF IN-FLIGHT.  (FLAME OUT.)  MAIN ENGINE PUMP SEIZED.  ENGINE SHAFT BECAME WORN AND ROUNDED OFF SPLINES.
